Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 2090583, 8 pages
http://dx.doi.org/10.1155/2016/2090583
Research Article

Robust Synchronization Controller Design for a Class of Uncertain Fractional Order Chaotic Systems

1School of Science, Anhui University of Science and Technology, Huainan 232001, China
2Department of Applied Mathematics, Huainan Normal University, Huainan 232038, China

Received 30 September 2015; Accepted 29 October 2015

Academic Editor: Guoqiang Hu

Copyright © 2016 Lin Wang and Chunzhi Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Synchronization problem for a class of uncertain fractional order chaotic systems is studied. Some fundamental lemmas are given to show the boundedness of a complicated infinite series which is produced by differentiating a quadratic Lyapunov function with fractional order. By using the fractional order extension of the Lyapunov stability criterion and the proposed lemma, stability of the closed-loop system is analyzed, and two sufficient conditions, which can enable the synchronization error to converge to zero asymptotically, are driven. Finally, an illustrative example is presented to confirm the proposed theoretical results.